# SDR 96ZZZM1009

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A516A0000205
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 1,371 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE FROM CUU TO DFW, THE FLIGHT CREW HEARD A POPPING SOUND AND THE FIRST OFFICERS FRONT WINDSHIELD, OUTER LAYER SHATTERED.  THE AIRCRAFT CONTINUED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS FERRIED TO HOT WHERE THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  DORNIER HAS ISSUED A SERVICE BULLETIN WHICH REPLACES ALL LIGHT WEIGHT WINDSHIELDS WITH A HEAVIER WINDSHIELD.
